Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 32 found articles
 
 
  Error Estimates in the Galerkin Method for an Abstract Second-Order Evolution Equation with Nonsmooth Right-Hand Side
 
 
Title: Error Estimates in the Galerkin Method for an Abstract Second-Order Evolution Equation with Nonsmooth Right-Hand Side
Author: S. E. Zhelezovskii
Appeared in: Differential equations
Paging: Volume 40 (2004) nr. 7 pages 9 p.
Year: 2004-07
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 32 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands